# SDR SWAA2025061067963

- Difficulty date: May 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATED BTW BS 312 TO BS 328 BL 0 WL 200 AT FWD GALLEY AREA 2025-309187<[01] INSTALLED STRAP AND FASTENERS LOCATED BTW BS 294.5 TO BS 360 BL 0 WL 200 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 37 REV - SEE INDIVIDUAL SIGN OFFS BELOW;[02] INSTALLED STRAP AND FASTENERS LOCATED BTW BS 294.5 TO BS 360 BL 0 WL 200 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 37 REV - SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED
